Accessibility navigation


On a class of non-self-adjoint periodic eigenproblems with boundary and interior singularities

Boulton, L., Levitin, M. and Marletta , M. (2010) On a class of non-self-adjoint periodic eigenproblems with boundary and interior singularities. Journal of Differential Equations, 249 (12). pp. 3081-3098. ISSN 0022-0396

Full text not archived in this repository.

To link to this article DOI: 10.1016/j.jde.2010.08.010

Abstract/Summary

We prove that all the eigenvalues of a certain highly non-self-adjoint Sturm–Liouville differential operator are real. The results presented are motivated by and extend those recently found by various authors (Benilov et al. (2003) [3], Davies (2007) [7] and Weir (2008) [18]) on the stability of a model describing small oscillations of a thin layer of fluid inside a rotating cylinder.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:16144
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation